# SDR UPS02838598

- Difficulty date: May 24, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Corroded
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT ACCY COMPT CABIN AIR OUTFLOW NOZZLE VALVE HAS CORROSION AROUND AREA.  CORROSION ON NOZZLE VALVE OUT OF LIMITS.  REMOVED AND REPLACED NOZZLE IAW DC8 MM 21-31-04, OPS CHECKED IAW DC8 MM 21-31-04.
